# SDR CA090424002

- Difficulty date: April 23, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 7,609 hours
- Engine: Hnywl T5313BHNYWL
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Support
- Condition: Cracked
- Location: Tail Rotor
- Part time: 7,792 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND BEARING SUPPORT ATTACHEMENT BOLT HOLE CRACKED.
